# SDR SWAA2021090313068

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Pulled
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - FWD WET AREA FLOOR PANEL 221BF HAS UPPER SURFACE DAMAGE 'PULLED FIBERS' / REMOVED FLOOR PANEL 221BF IAW AMM 53-21-00-000-801; REPAIRED FLOOR PANEL 221BF UPPER SURFACE IAW SRM 53-00-50-2R-1 REV 23 STEP 3;A;C;E-F;K-M; INSTALLED FLOOR PANEL 221BF IAW AMM 53-21-00-820-001 STEPS 13-15 + 19 A74976 A24484
